# SDR A6WA200440008

- Difficulty date: January 17, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE INDICATES VIB YELLOW CAUTION ON TAKEOFF ROLL BELOW 60 KNOTS.  ABORTED TAKEOFF, NO VIBRATION FELT.  REVIEWED HISTORY, PERFORMED TWO SEPARATE ENGINE POWER RUNS, NO VIBRATION NOTED.  FAN BLADE INSPECTED, NO DISCREPANCIES.  TAKEOFF WAS PERFORMED IN SEVERE ICING CONDITIONS.  SUSPECT ICE BUILD-UP ON FAN.  AIRCRAFT OK FOR SERVICE.  (M)
